Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

BP or Polysporin on these zits, NEED FAST REPLY

Hey guys, I got these two zits, left from my breakout.

I'm on day 45 or so of accutane.

I don't know whether to put polysporin or BP on these zits.

They're like the type that are like really dry and still hurt when you touch them, they never go to a head.

I need them to be gone by Tuesday, I need them gone for a soccer game, what should I put on them?

I have :

Aloe vera

BP

Polysporin

Share this post


Link to post
Share on other sites

I'd say BP if you weren't on accutane... but since you are then go for the polysporin. However... the polysporin isn't going to do much to zap it, that's more for keeping things from getting re-infected once they pop... even better would be to get some 2% salicylic acid gel and put that on there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×